# SDR SWI2024F01189

- Difficulty date: September 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN HAS EDGE DAMAGE ON THE LWR AFT CORNER     (C-CHECK RO 11/6/2024)    REPAIRED AFT CARGO DOOR EXTERNAL SKIN DAMAGE REF REO 670-52-31-147 REV.--, DATED 2024-09-12. COMPLIED WITH AALL STEPS OF REO 670-52-31-147 REV.--, DATED 2024-09-12. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS. OPS CHECK ON CARGO DOOR CHECK GOOD.
